# SDR SWIA202054428

- Difficulty date: October 23, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FS 364-409+16 SEGMENT IS CORRODED.  C-CHECK RO 11/24/2020.  LT SIDE SEAT TRACK FS 364-409+16 SEGMENT IS CORRODED.  REMOVED SEAT TRACK, LOCATED DRILLED COUNTERSUNKED AND INSTALLED NEW SIDE SEAT RAIL REFERENCE CONTINUATION CARD FOR THE WORK PERFORMED.
